• Advances in Differential Equation
    Volume 14, 2009

  • On reconstruction of boundary controls in a parabolic equation

    Vyacheslav Maksimov

    Volume 14, 2009, pages 1193-1211

  • Grow-up rate of a radial solution for a parabolic-elliptic system in $mathbf{R}^2$

    Takasi Senba

    Volume 14, 2009, pages 1155-1192

  • Generalized eigenvalues for fully nonlinear singular or degenerate operators in the radial case

    Françoise Demengel

    Volume 14, 2009, pages 1127-1154

  • Nonuniqueness of solutions for Dirichlet problems related to fully nonlinear singular or degenerate operators

    Françoise Demengel

    Volume 14, 2009, pages 1107-1126

  • Very slow convergence to zero for a supercritical semilinear parabolic equation

    Christian Stinner

    Volume 14, 2009, pages 1085-1106

  • On semilinear Cauchy problems with non-dense domain

    Pierre Magal and Shigui Ruan

    Volume 14, 2009, pages 1041-1084

  • On the life span of the Schr"{o}dinger equation with sub-critical power nonlinearity"

    Hironobu Sasaki

    Volume 14, 2009, pages 1021-1039

  • CORRIGENDUM TO THE PAPER “Initial-boundary-value problems for the Bona-Smith family of Boussinesq systems''

    D. C. Antonopoulos, V. A. Dougalis and D. E. Mitsotakis

    Volume 14, 2009, pages 1019-1019

  • Existence of solutions for a nonlinear Boussinesq-Stefan system

    Abdelatif Attaoui

    Volume 14, 2009, pages 985-1018

  • Curves of equiharmonic solutions and ranges of nonlinear equations

    Philip Korman

    Volume 14, 2009, pages 963-984

  • Canards and bifurcation delays of spatially homogeneous and inhomogeneous types in reaction-diffusion equations

    Peter De Maesschalck, Tasso J. Kaper, and Nikola Popovi?

    Volume 14, 2009, pages 943-962

  • Multiplicity of positive solutions for a class of quasilinear problems

    Claudianor O. Alves, Giovany M. Figueiredo, and Uberlandio B. Severo

    Volume 14, 2009, pages 911-942

  • Limit behaviors of some boundary value problems with high and/or low valued parameters

    Salima Hassani, Serge Nicaise, and Abderrahman Maghnouji

    Volume 14, 2009, pages 875-910

  • Solitary waves of the two-dimensional Benjamin equation

    Ibtissame Zaiter

    Volume 14, 2009, pages 835-874

  • $L^p$-$L^q$ estimates for regularly linear hyperbolic systems

    Marcello D'Abbicco, Sandra Lucente, and Giovanni Taglialatela

    Volume 14, 2009, pages 801-834

  • An ultracontractivity property for semigroups generated by the $p$-Laplacian with nonlinear Wentzell-Robin boundary conditions

    Mahamadi Warma

    Volume 14, 2009, pages 771-800

  • Convergence to equilibrium for second order differential equations with weak damping of memory type

    Rico Zacher

    Volume 14, 2009, pages 749-770

  • Orbital stability of standing waves of semiclassical nonlinear Schr"{o}dinger-Poisson equation"

    Isabella Ianni and Stefan Le Coz

    Volume 14, 2009, pages 717-748

  • $L_p$ theory for the linear thermoelastic plate equations in bounded and exterior domains

    Robert Denk, Reinhard Racke, and Yoshihiro Shibata

    Volume 14, 2009, pages 685-715

  • Pointwise decay for the solutions of degenerate and singular parabolic equations

    Petri Juutinen and Peter Lindqvist

    Volume 14, 2009, pages 663-684

  • Hot spots for the heat equation with a rapidly decaying negative potential

    K. Ishige and Y. Kabeya

    Volume 14, 2009, pages 643-662

  • On stabilization of solutions of the Cauchy problem for linear degenerate parabolic equations

    S.D. Eidelman, S. Kamin, and A.F. Tedeev

    Volume 14, 2009, pages 621-641

  • Uniqueness of constant weakly anisotropic mean curvature immersion of sphere $S^2$ in $mathbb R^3$

    Yoshikazu Giga and Jian Zhai

    Volume 14, 2009, pages 601-619

  • Strong pathwise solutions of the stochastic Navier-Stokes system

    Nathan Glatt-Holtz and Mohammed Ziane

    Volume 14, 2009, pages 567-600

  • Boundary-value problems for strongly nonlinear multivalued equations involving different $Phi$-Laplacians

    Laura Ferracuti and Francesca Papalini

    Volume 14, 2009, pages 541-566

  • Generalized Pohozaev identity and a non-existence result for the p-Laplacian: weak solutions

    George Dinca and Florin Isaia

    Volume 14, 2009, pages 497-540

  • Existence and structure of solutions for an infinite horizon optimal control problem arising in economic dynamics

    Alexander J. Zaslavski

    Volume 14, 2009, pages 477-496

  • Degenerate parabolic equation with critical exponent derived from the kinetic theory, I, generation of the weak solution

    Takashi Suzuki and Ryo Takahashi

    Volume 14, 2009, pages 433-476

  • Positive solutions for equations and systems with $p$-Laplace like operators

    M. García-Huidobro, R. Manásevich, and J. R. Ward

    Volume 14, 2009, pages 401-432

  • Energy decay in a Timoshenko-type system with history in thermoelasticity of type III

    Salim A. Messaoudi and Belkacem Said-Houari

    Volume 14, 2009, pages 375-400

  • Concentration of solutions of a semilinear PDE with slow spatial dependence

    Robert Magnus

    Volume 14, 2009, pages 341-374

  • Linear non-autonomous Cauchy problems and evolution semigroups

    Hagen Neidhardt and Valentin A. Zagrebnov

    Volume 14, 2009, pages 289-340

  • Well posedness for the 1D Zakharov-Rubenchik system

    Felipe Linares and Carlos Matheus

    Volume 14, 2009, pages 261-288

  • Poincar'e's inequality and diffusive evolution equations

    Clayton Bjorland and Maria E. Schonbek

    Volume 14, 2009, pages 241-260

  • A billiard-based game interpretation of the Neumann problem for the curve shortening equation

    Yoshikazu Giga and Qing Liu

    Volume 14, 2009, pages 201-240

  • Very weak solutions of higher-order degenerate parabolic systems

    Verena Bögelein

    Volume 14, 2009, pages 121-200

  • Spectral analysis of stationary solutions of the Cahn–Hilliard equation

    Peter Howard

    Volume 14, 2009, pages 87-120

  • Asymptotic analysis of a parabolic system arising in combustion theory

    Anne Langlois and Martine Marion

    Volume 14, 2009, pages 55-86

  • Initial-boundary-value problems for the Bona-Smith family of Boussinesq systems

    D.C. Antonopoulos, V.A. Dougalis, and D.E. Mitsotakis

    Volume 14, 2009, pages 27-53

  • Sharp decay estimates and vanishing viscosity for diffusive Hamilton-Jacobi equations

    Matania Ben-Artzi, Saïd Benachour, and Philippe Laurençot

    Volume 14, 2009, pages 1-25